MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ADULT LUMBAR PUNCTURE NP; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL ASD, INC. PORTEX ADULT LUMBAR PUNCTURE NP; ANESTHESIA CONDUCTION KIT
Catalog Number 4825PL-20
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lumbar tray and needle were bending.There was patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
Date of event: unknown.No information has been provided to date.Reason device not evaluated by mfg: device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No device or device photo was returned for investigation.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.

Brand Name
PORTEX ADULT LUMBAR PUNCTURE NP
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19116053
Report Number1217052-2024-00008
Device Sequence Number7102428
Product Code CAZ
UDI-Device Identifier00351688059096
UDI-Public(01)00351688059096(17)241101(10)4362257
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K965017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/01/2024
Device Catalogue Number4825PL-20
Device Lot Number4362257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown